# SDR DL777060925

- Difficulty date: November 6, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 20,847 hours, 2,995 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 10,234 hours, 5,769 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Engine
- Part number: 38005501
- Part serial: P1469
- Condition: Oil Consumption
- Location: Apu
- Part time: 10,234 hours, 5,769 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU REPLACED DUE TO HIGH OIL COMSUMPTION.
